SciELO - Scientific Electronic Library Online

 
vol.38 número1Asymptotic behavior of linear advanced dynamic equations on time scalesCodes detecting, locating and correcting random errors occurring in multiple sub-blocks índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

OUDJEDI, Linda. D.; LEKHMISSI, Belaib  y  REMILI, Moussadek. Asymptotic properties of solutions to third order neutral differential equations with delay. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.1, pp.111-127. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172019000100111.

This paper concerns the asymptotic properties of solutions of a class of third-order neutral differential equations with delay. We give sufficient conditions for every solution to be converges to zero, bounded and square integrable. An example is also given to illustrate the results.

Palabras clave : Uniform ultimate boundedness; square integrability; Lyapunov functional; neutral differential equation of third order.

        · texto en Inglés     · Inglés ( pdf )